# SDR USAA020287

- Difficulty date: July 4, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 51,663 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 2 INCH AREA BULGE, FS 1458 AT S30 AT 2 RIVETS.  INSTALLED DOUBLER PER EA 86441, SRM 53-00-01 FIG 203.  (M)
